# SDR 08FDEA00103

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832852
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG RT CREASE BEAM INBOARD CHORD LT ANGLE AT STA 660-686, S-17R.  REPLACED AS PER EA F-5310-117337.   REPAIR IS CLASSIFIED MAJOR PER GMM 6-2-100 CRITERIA.
